

Program of the conference

Geometry Days in Novosibirsk - 2018





9:00-10:00	Registration (Ground floor of the Sobolev Institute of Mathematics)					
Plenary talks (conference hall)						
10:00-10:50	Louis Kauffman, Vortex Reconnection and Concordance of Knots					
10:50-11:40	Andrei Shafarevich, Singular Lagrangian manifolds, corresponding to asymptotic theory of differential operators on singular spaces					
		Coffee break (20 minutes)				
12:00-12:50	Sergey Buyalo, Inverse problem of Möbius geometry on circle					
13:00	Conference photo					
	Lunch (100 minutes)					
		Sectional talks				
	Section A (Conference Hall)	Section B (NSU new building, room 4109)	Section D (room 220)			
14:30-15:00	Vladimir Golubyatnikov, On cycles of some	Alexander Mednykh, Algebra, Geometry and	Alexandr Greshnov, Some topological			
	dynamical systems with piecewise smooth	Combinatorics of Circulant Graphs	properties of f-quasimetric spaces			
45.05.45.05	trajectories	YY . Al l 1 YAY .7				
15:05-15:35	Alexander Zheglov, Normal forms of the	Victor Aleksandrov, Why there is no an existence	Alexander Romanov, Quasimetric and			
	spectral surfaces of commuting partial	theorem for a convex polytope with prescribed	measure			
	differential operators	directions and perimeters of the faces?				
	T	Coffee break (25 minutes)				
16:00-16:20		Mikhail Ovchinnikov, A generalization of the	Maria Karmanova, Minimal Graph Surfac			
		Miyazaki's global knots R and U, and its properties	on Two-Step Carnot Groups			
16:25-16:45		Vuong Huu Bao, On the volume of a compact	George Sharygin, Cohomological			
		hyperbolic antiprism	obstructions for the deformation			
			quantization of commutative families			
16:50-17:10		Alexander Levichev, Minimal U(3)-integrity and				
		quark charges				



Program of the conference Geometry Days in Novosibirsk - 2018 Thursday, September 20



Plenary talks (conference hall)						
9:00-9:50	Yuri Kordyukov, Laplacians on smooth distributions					
10:00-10:50	Andrei Malyutin, <i>Atypicality of hyperbolic links</i>					
	Coffee break (20 minutes)					
11:10-12:00	Sergey Stepanov, From harmonic mappings to Ricci solitons by the Bochner technique					
12:10-13:00	Alexey Tuzhilin, On geometry of Gromov–Hausdorff space					
Lunch (100 minutes)						
		Sectional talks				
	Section A (Conference Hall)	Section B (NSU new building, room 4109)	Section C (room 220)			
14:30-15:00	Dmitrii Millionshchikov, Positively graded	Alexander Smirnov, The type of 4-dimensional	Valerii Berestovskii, On the Urysohn R-			
	narrow Lie superalgebras	graph-manifold as a quasi-isometric invariant of its	tree			
		fundamental group				
15:05-15:35	Victor Gichev, Fluctuations of random	Viktor Lopatkin, On realizability of Gauss diagrams	Vladislav Aseev, The generalized angles			
	Laplace eigenfunctions on compact isotropy	and construction of meanders	in Möbius geometry			
	irreducible homogeneous spaces					
Coffee break (25 minutes)						
16:00-16:20	Artur Kuleshov, On some effective action	Vladimir Krasnov, On the volume of 4-simplex in	Darya Isangulova, Quasiconformal			
	of GP(n) on the quotient of projective	the hyperbolic space	analysis on the complexified Heisenberg			
	frame space		group			
16:25-16:45	Victor Krym, Nonholonomic Distributions	Konstantin Gotin, An analogue of Markov's	Nikolay Romanovskii, Differential			
	in Sub-Riemannian Geometry	theorem for doodles on a two-sphere	equations on metric spaces			
16:50-17:10	Yurii Shevchenko, Interpretation of	Vladimir Morozov, To enumeration of global knots				
	classical affine connection by means	and links				
	Laptev affine connection					



Program of the conference

Geometry Days in Novosibirsk - 2018



Friday, September 21

Plenary talks (conference hall)				
9:00-9:50	Efstathios Antoniou, Topological surgery in cosmic phenomena			
10:00-10:50	Oleg Mokhov, Frobenius manifolds and geometry of submanifolds in pseudo-Euclidean spaces			
		Coffee break (20 minutes)		
11:10-12:00	Stepan Orevkov, On orthogonal polynomials in 2 variables			
		Lunch (100 minutes)		
		Sectional talks		
	Section A (Conference Hall)	Section D (room 417)	Section C (room 220)	
13:30-14:00	Mukut Tripathi, Basic inequalities for Riemannian submanifolds	Vladimir Sharafutdinov, Radiation transformation of symmetric tensor fields with polynomial weights	Alexander Gutman, Archimedean and directionally closed cones	
14:05-14:35	Valeriy Il'in, On integrated computational environment of geometric modeling	Andrei Tetenov, Iterations of m-sprouts and self- similar dendrites	Semen Kutateladze, Nonstandard Analysis Today (on the Centennial of Abraham Robinson)	
		Coffee break (25 minutes)		
15:00-15:20	Sergei Kazancev, Funk-Minkowski type transforms of vector fields on the sphere S ²	Mary Samuel, Generalised polygonal systems and deformations of polygonal dendrites	Alexander Kachurovskii, Fejer sums for periodical measures and the von Neuman ergodic theorem	
15:25-15:45	Natal'ya Daurtseva, On almost Hermitian structures on S ² × S ⁴	Kirill Kamalutdinov, General Position Theorem for Self-Similar Fractals and it's Applications	Adgam Sultanov, On affine transformatio groups of nonprojective flat spaces	
15:50-16:10	Rada Bogdanova, Successive embedding of the rank (n + 1, 2) of dimetric phenomenologically symmetric geometries of two sets	Nadezhda Chuesheva, Some examples of nonuniqueness solutions for two nonlinear differential equations	Anatoly Voronin, The generalized Riemann boundary value problem	
16:15-16:35	Vladimir Kyrov, Solution of the imbedding problem for Euclidean multidimensional geometries	Pavel Chernikov, A generalization of some geometric statements related to sensory networks	Victor Chueshev, Prym differentials on Riemann surfaces of finite type	



Program of the conference

Geometry Days in Novosibirsk - 2018





Plenary talks (conference hall)						
9:00-9:50	Ivan Dynnikov, Dynamics related to the Rauzy gasket					
10:00-10:50	Roman Novikov, Moutard transformations for generalized analytic functions					
	Coffee break (20 minutes)					
11:10-12:00	Vladlen Timorin, Slices of the parameter space of cubic polynomials					
12:10-13:00	Pedro Lopes, Quandles of cyclic type with several fixed points					
	Lunch (100 minutes)					
	Sectional talks					
	Section C (Conference Hall)					
14:30-15:00	Anatoli Kopylov, On Unique Determination					
	of Conformal Type for Domains in Euclidean					
	Spaces					
15:05-15:35	Yaroslav Kopylov, The Rao-Reiter Criterion					
	for the Amenability of Homogeneous Spaces					
Coffee break (25 minutes)						
16:00-16:20	Viktor Slavskii, Convex analysis and the					
	analog of the Young-Fenchel inequality for					
	conformally flat metrics					